# SDR AALA20121108004

- Difficulty date: October 31, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 65,070 hours, 22,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BELLFRAME CORRODED AT STATION 1660 BETWEEN STRINGERS 29 AND 28 RIGHT.  INSTALLED BELLFRAME REPAIR PER EA B757-53-026955.
